# SDR AALA2020042759003

- Difficulty date: April 23, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N721AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31546
- Aircraft time: 29,661 hours, 3,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - R4 DOOR, ALL EMERGENCY LIGHTS INOPERATIVE. REPLACED R4 DOOR EMERGENCY POWER SUPPLY BATTERY PACK (M33408) PER AMM 33-51-06, OPERATIONAL CHECK NORMAL.
